# SDR AALA20130220009

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 65,622 hours, 22,594 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LEFT HORIZONTAL HINGE SPLICE PLATE AT AFT ATTACH FITTING STATION 1844.  REMOVED CORROSION AND REPAIRED PER EA B757-55-028416.
